Alert archive / Iowa / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 28, NWS Quad Cities, IA

May 19, 2013Clinton County, Scott County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at May 19, 2013, 6:09 PM CDT for Clinton County, Scott County, Iowa. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2013, 6:09 PM CDT (23:09 UTC)
Expired
May 19, 2013, 7:00 PM CDT
In force
51 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clinton County, IA, Scott County, IA

The radar

The Quad Cities radar (KDVN), 17 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 6:32 PM CDTTSTM WND GST 605 W Davenport, IAALSO REPORTED NICKEL SIZE HAIL.
May 19, 6:42 PM CDTTSTM WND DMG2 Nw Davenport, IATREES DOWN ALONG DIVISION FROM 12TH STREET TO CENTRAL PARK TO 35TH. ROAD BLOCKED IN SPOTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 2:59 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.2 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2013-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 905 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2013-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
905 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
846 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

966 
WUUS53 KDVN 192309
SVRDVN
IAC045-163-200000-
/O.NEW.KDVN.SV.W.0028.130519T2309Z-130520T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
609 PM CDT SUN MAY 19 2013

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CLINTON COUNTY IN EAST CENTRAL IOWA...
  WESTERN SCOTT COUNTY IN EAST CENTRAL IOWA...

* UNTIL 700 PM CDT

* AT 608 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WALCOTT...
  AND MOVING NORTHEAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR AND STORM SPOTTER INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  DONAHUE...ELDRIDGE...LONG GROVE...WHEATLAND...CALAMUS...TORONTO...
  GRAND MOUND...DEWITT...LOST NATION...WELTON...CHARLOTTE...DIXON...
  BIG ROCK...SHERMAN PARK...SCOTT COUNTY PARK...ELWOOD AND GOOSE
  LAKE.

THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 279 AND 293.

THIS INCLUDES INTERSTATE 280 BETWEEN MILE MARKERS 1 AND 4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4199 9036 4154 9064 4156 9078 4160 9078
      4160 9089 4200 9086
TIME...MOT...LOC 2309Z 207DEG 27KT 4166 9073

HAIL...1.00IN
WIND...60MPH

$$

SHEETS
3 follow-up statements
010 
WWUS53 KDVN 192324
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
624 PM CDT SUN MAY 19 2013

IAC045-163-200000-
/O.CON.KDVN.SV.W.0028.000000T0000Z-130520T0000Z/
SCOTT IA-CLINTON IA-
624 PM CDT SUN MAY 19 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
CLINTON AND NORTHWESTERN SCOTT COUNTIES UNTIL 700 PM CDT...

AT 622 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CALAMUS...AND
MOVING NORTHEAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
TORONTO...GRAND MOUND...LOST NATION AND WELTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4170 9064 4166 9073 4166 9080 4171 9088
      4200 9086 4199 9050
TIME...MOT...LOC 2324Z 208DEG 27KT 4184 9076

HAIL...1.00IN
WIND...60MPH

$$

SHEETS
582 
WWUS53 KDVN 192350
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
650 PM CDT SUN MAY 19 2013

IAC163-192359-
/O.CAN.KDVN.SV.W.0028.000000T0000Z-130520T0000Z/
SCOTT IA-
650 PM CDT SUN MAY 19 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SCOTT COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT THE WARNED AREA.

LAT...LON 4188 9055 4189 9066 4192 9073 4195 9079
      4200 9080 4199 9050
TIME...MOT...LOC 2349Z 208DEG 27KT 4201 9064

$$

IAC045-200000-
/O.CON.KDVN.SV.W.0028.000000T0000Z-130520T0000Z/
CLINTON IA-
650 PM CDT SUN MAY 19 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
CLINTON COUNTY UNTIL 700 PM CDT...

AT 645 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DELMAR...AND
MOVING NORTHEAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

A TORNADO WATCH IS IN EFFECT UNTIL 10 PM CDT. 

&&

LAT...LON 4188 9055 4189 9066 4192 9073 4195 9079
      4200 9080 4199 9050
TIME...MOT...LOC 2349Z 208DEG 27KT 4201 9064

HAIL...1.00IN
WIND...60MPH

$$
124 
WWUS53 KDVN 192355
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
655 PM CDT SUN MAY 19 2013

IAC045-200005-
/O.EXP.KDVN.SV.W.0028.000000T0000Z-130520T0000Z/
CLINTON IA-
655 PM CDT SUN MAY 19 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CLINTON COUNTY WILL
EXPIRE AT 700 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.

LAT...LON 4188 9055 4189 9066 4192 9073 4195 9079
      4200 9080 4199 9050
TIME...MOT...LOC 2355Z 208DEG 27KT 4205 9061

$$

SHEETS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:27 PM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, May 19, 3:27 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
327 PM CDT SUN MAY 19 2013

.SYNOPSIS...
ISSUED AT 322 PM CDT SUN MAY 19 2013

CONDITIONS COMING TOGETHER THIS AFTERNOON AND EVENING FOR A
SEVERE WEATHER OUTBREAK AND TORNADO WATCHES ARE IN PLACE FOR LATE
THIS AFTERNOON AND EVENING FOR ALL BUT THE EASTERN THIRD OF THE
FORECAST AREA. THESE INGREDIENTS INCLUDE TEMPERATURES IN THE
80S...DEWPOINTS IN THE UPPER 60S TO LOWER 70S. MID LEVEL SPEED MAX
ROTATING AROUND THE BASE OF A DEVELOPING UPPER LOW OVER THE PLAINS
WILL INCREASE DEEP SHEAR AS IT APPROACHES THIS EVENING. NUMEROUS
MESOSCALE OUTFLOW BOUNDARIES AND AN AXIS OF PRESSURE FALLS ALSO
SIGNAL IMPENDING DEVELOPMENT OF STORMS.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 322 PM CDT SUN MAY 19 2013

A SOMEWHAT SHORTENED DISCUSSION THIS AFTERNOON DUE TO DEVELOPING
SIGNIFICANT WEATHER. FOCUS FOR BOTH SHORT TERM INTO THE EARLY
PERIODS OF THE LONG TERM REMAINS ON THUNDERSTORMS AND POTENTIAL FOR
SEVERE WEATHER.

THIS AFTERNOON INTO THIS EVENING...THE INITIAL DEVELOPMENT WILL
LIKELY BE ALONG A NORTH-SOUTH BOUNDARY BISECTING IA JUST WEST OF
THE FORECAST AREA. AXIS OF PRESSURE FALLS FROM NE MO...ADJACENT W
CENTRAL IL NORTHWARD INTO EASTERN IA SIGNALS AN AREA OF
DESTABILIZATION IN THE CLEARING AND WAKE OF STORMS MOVING INTO SW
WI. SEVERE STORMS INITIALLY OVER THIS AREA THIS EVENING WILL
LIKELY TRANSITION INTO A LARGER MCS...EXITING TO THE EAST-
NORTHEAST...FOLLOWING SYNOPTIC FORCING OF A SHORTWAVE LIFTING OUT
OF THE CENTRAL PLAINS.

AS MENTIONED IN PREVIOUS DISCUSSIONS...INGREDIENTS REMAIN IN PLACE
FOR SEVERE WEATHER FOR MONDAY WITH THE ADDITION OF STRONGER DEEP
LAYER SHEAR TO SUPPORT SUPERCELLS AND TORNADOES. THE FOCUS AND
TRIGGER FOR STORMS WILL AGAIN BE CENTERED ON A MID LEVEL WAVE
LIFTING OUT OF THE SOUTHWEST AND ITS INTERACTION WITH MESOSCALE
BOUNDARIES. TEMPERATURES SHOULD AGAIN REACH INTO THE 80S WITH
DEWPOINTS IN THE UPPER 60S TO LOWER 70S. SPC CURRENTLY HAS A SLIGHT
RISK IN PLACE FOR DAY 2.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 322 PM CDT SUN MAY 19 2013

ALTHOUGH NOT AS IDEAL AS TODAY OR MONDAY...SEVERE WEATHER WILL AGAIN
BE POSSIBLE TUESDAY AND SPC HAS A SLIGHT RISK OVER THE AREA FOR DAY
3. OTHERWISE...THE OVERALL TREND IN THE EXTENDED FORECAST IS TOWARD
MORE STABLE...NOT AS WARM...AND DRIER WEATHER LATE WEEK AS THE
PLAINS LOW WEAKENS AND MOVES OUT...REPLACED BY HIGH PRESSURE. MODELS
CONTINUE TO DIVERGE SOME WITH HOW QUICKLY THE RIDGE MOVES OUT BY
NEXT WEEKEND AND THE TIMING OF A WARM FRONT THAT MAY BRING RAIN
CHANCES BY LATE SATURDAY AND ESPECIALLY SATURDAY NIGHT AND MONDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1249 PM CDT SUN MAY 19 2013

A WARM...HUMID UNSTABLE AIRMASS AND PERIODIC UPPER LEVEL
DISTURBANCES WILL RESULT IN SEVERAL ROUNDS OF STORMS WITH POSSIBLE
SEVERE WIND GUSTS AND LARGE HAIL TODAY THROUGH MONDAY. OUTSIDE A
CLUSTER OF STORMS MOVING THROUGH MLI AND POSSIBLE DBQ EARLY THIS
AFTERNOON...THE NEXT ROUND OF STORMS WILL LIKELY MOVE IN FROM LATE
AFTERNOON INTO THIS EVENING AND TEMPO GROUPS HAVE BEEN USED TO
COVER THIS POSSIBILITY. OTHERWISE...HAZE AND FOG WILL RESULT IN
MVFR VISIBILITIES. ADDITIONAL ROUNDS OF THUNDERSTORMS WILL BE
POSSIBLE LATE TONIGHT INTO MONDAY...BUT CONFIDENCE IN TIMING IS
TOO LOW TO PINPOINT IN THE TERMINAL FORECASTS AT THIS TIME.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SHEETS
Hazardous weather outlook, May 19, 3:55 AM CDT, 14 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
355 AM CDT SUN MAY 19 2013

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-200900-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-CLINTON
IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-HENDERSON IL-HENRY
IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-JO DAVIESS IL-JOHNSON IA-
JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-MCDONOUGH IL-MERCER IL-
MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-SCOTLAND MO-SCOTT IA-
STEPHENSON IL-VAN BUREN IA-WARREN IL-WASHINGTON IA-WHITESIDE IL-
355 AM CDT SUN MAY 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BE SEEN ACROSS THE AREA TODAY. SEVERE STORMS WILL
BE POSSIBLE AND THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF
SEVERE STORMS FOR THE ENTIRE AREA.

THE MOST LIKELY FRAME FOR ANY SEVERE STORMS WOULD BE FROM 3 TO 10 PM
WITH THE PRIMARY THREAT BEING DAMAGING WINDS OVER 60 MPH AND LARGE
HAIL UP TO 1.5 INCHES.

LATE TONIGHT...MORE THUNDERSTORMS ARE EXPECTED. SOME OF THESE STORMS
COULD AGAIN BE SEVERE WITH DAMAGING WINDS UP TO 60 MPH AND LARGE HAIL
OVER 1 INCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

MONDAY...THUNDERSTORMS ARE EXPECTED OVER THE OUTLOOK AREA.  AT THIS
TIME...THE ENVIRONMENT IS EXPECTED TO HAVE MODERATE INSTABILITY AND
ENOUGH FORCING THAT MAY BE FAVORABLE FOR SEVERE STORMS...MAINLY LATE
MONDAY PM AND INTO THE OVERNIGHT HOURS.  THE PRIMARY RISKS APPEARS TO
BE STRAIGHT LINE WINDS AND LARGE HAIL WITH ISOLATED TORNADOES A
SECONDARY CONCERN LATE MONDAY AFTERNOON.

TUESDAY...STRONG STORMS ARE POSSIBLE IN THE AFTERNOON THAT COULD
PRODUCE SMALL HAIL AND GUSTY WINDS WITH MARGINAL...LOW END SEVERE
STORMS POSSIBLE.

WEDNESDAY...ANY STORMS SHOULD REMAIN BELOW SEVERE LEVELS DUE TO
LIMITED INSTABILITY.

THE STORM PREDICTION CENTER HAS THE OUTLOOK AREA IN A SLIGHT RISK ON
MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE THIS AFTERNOON AND EVENING.

08/NICHOLS

In the hours before

Local storm report, May 19, 5:12 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
512 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             2 SSE BURLINGTON        40.79N 91.11W
05/19/2013  M1.50 INCH       DES MOINES         IA   TRAINED SPOTTER

0509 PM     HAIL             2 E KAHOKA              40.42N 91.68W
05/19/2013  E0.50 INCH       CLARK              MO   TRAINED SPOTTER

            PEA TO DIME SIZE

&&

GROSS
Local storm report, May 19, 5:24 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
524 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HAIL             4 SSW KEOKUK            40.36N 91.44W
05/19/2013  E1.00 INCH       HANCOCK            IL   TRAINED SPOTTER

            QUARTER SIZED HAIL AND WIND GUSTS TO ABOUT 40 MPH.

&&

TGP
Local storm report, May 19, 5:26 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
526 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             S KEOKUK                40.40N 91.40W
05/19/2013  M1.75 INCH       LEE                IA   TRAINED SPOTTER

&&

GROSS
Local storm report, May 19, 5:28 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
528 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HAIL             1 WNW KEOKUK            40.41N 91.42W
05/19/2013  M1.75 INCH       LEE                IA   TRAINED SPOTTER

&&

GROSS
Local storm report, May 19, 5:38 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
538 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HAIL             2 WNW KEOKUK            40.42N 91.44W
05/19/2013  E0.88 INCH       LEE                IA   TRAINED SPOTTER

            NICKEL SIZE HAIL.

&&

DLS
Local storm report, May 19, 5:40 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
540 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     HAIL             HAMILTON                40.39N 91.36W
05/19/2013  E1.00 INCH       HANCOCK            IL   TRAINED SPOTTER

&&

DLF

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 3:47 AM CDTSpecial Weather StatementDVNKeokuk58 min
May 19, 4:34 AM CDTSpecial Weather StatementDVNBenton, Iowa41 min
May 19, 5:16 AM CDTSpecial Weather StatementDVNBuchanan, Linn59 min
May 19, 5:38 AM CDTSpecial Weather StatementDVNLouisa37 min
May 19, 10:14 AM CDTSpecial Weather StatementDVNLee61 min
May 19, 11:23 AM CDTSpecial Weather StatementDVNDes Moines, Henry, Louisa52 min
May 19, 12:06 PM CDTSevere Thunderstorm WarningDVNCedar, Louisa, Muscatine, Scott39 min
May 19, 1:10 PM CDTSpecial Weather StatementDVNClinton, Jackson65 min
May 19, 1:48 PM CDTSevere Thunderstorm WarningDVNClinton, Jackson42 min
May 19, 4:09 PM CDTSevere Thunderstorm WarningDVNLee51 min
May 19, 4:52 PM CDTSpecial Weather StatementDVNDes Moines, Henry, Lee, Louisa, Van Buren68 min
May 19, 4:58 PM CDTSevere Thunderstorm WarningDVNDes Moines47 min
May 19, 5:01 PM CDTSevere Thunderstorm WarningDVNLee59 min
May 19, 5:16 PM CDTTornado WarningDVNLee29 min
May 19, 5:27 PM CDTSevere Thunderstorm WarningDVNMuscatine, Scott48 min
May 19, 5:45 PM CDTSevere Thunderstorm WarningDVNDes Moines, Lee60 min
May 19, 6:33 PM CDTSevere Thunderstorm WarningDVNClinton, Scott42 min
May 19, 6:46 PM CDTSevere Thunderstorm WarningDVNClinton, Jackson29 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.